OaM cover

Operators and Matrices

Volume: 9

Year: 2015


Issue: 4 (December, 2015)
Article number / DOI Authors / Title Pages Abstract Article
09-44 Christian Mehl, Volker Mehrmann, Michał Wojtylak: On the distance to singularity via low rank perturbations 733–772 View View
09-45 Yuri I. Karlovich: 𝐂*-algebras of Bergman type operators with continuous coefficients on polygonal domains 773–802 View View
09-46 Peter D. Johnson, Faruk Polat: On spaces derivable from a solid sequence space and a non-negative lower triangular matrix 803–814 View View
09-47 Zoltán Sebestyén, Zsigmond Tarcsay, Tamás Titkos: A short-type decomposition of forms 815–830 View View
09-48 Yu-Xia Liang, Ze-Hua Zhou: Disk-cyclicity and codisk-cyclicity of certain shift operators 831–846 View View
09-49 Sergey M. Zagorodnyuk: On extensions of J-skew-symmetric and J-isometric operators 847–851 View View
09-50 Piotr Budzyński, Artur Płaneta: Dense definiteness and boundedness of composition operators in L2-spaces via inductive limits 853–876 View View
09-51 Dan Mu, Jiong Sun, Ji-Jun Ao: Asymptotic behavior of eigenvalues and eigenfunctions of Sturm-Liouville problems with coupled boundary conditions and transmission conditions 877–890 View View
09-52 Jānis Cīrulis: One-sided star partial orders for bounded linear operators 891–905 View View
09-53 Edward J. Timko: Some examples of extremal triples of commuting contractions 907–916 View View
09-54 Minghua Lin: Inequalities related to 2 ✕ 2 block PPT matrices 917–924 View View
09-55 Maria Joiţa, Radu-B. Munteanu, Ioannis Zarakas: Multipliers of Hilbert pro-C-bimodules and crossed products by Hilbert pro-C-bimodules 925–942 View View
09-56 Olga Y. Kushel: Matrices with totally positive powers and their generalizations 943–964 View View